Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 321, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 30, 2008, 10:36 PM CDT for McLean County, North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2008, 10:36 PM CDT (03:36 UTC)
- Expired
- Jul 30, 2008, 11:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County McLean County, ND
The radar
The Bismarck radar (KBIS), 84 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 10:39 PM CDT | HAIL 1 | Garrison, ND | QUARTER SIZED HAIL ONGOING AT THE TIME OF THE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 30, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1290 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 310336
SVRBIS
NDC055-310430-
/O.NEW.KBIS.SV.W.0321.080731T0336Z-080731T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1130 PM CDT
* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF EMMET TO WASHBURN...OR ALONG A LINE EXTENDING FROM 34
MILES SOUTHWEST OF MINOT TO 37 MILES NORTH OF BISMARCK...AND MOVING
EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COLEHARBOR BY 1040 PM CDT...
TURTLE LAKE AND MAX BY 1100 PM CDT...
MERCER BY 1110 PM CDT...
BENEDICT BY 1115 PM CDT...
STRAWBERRY LAKE AND RUSO BY 1125 PM CDT...
7 MILES SOUTHWEST OF BUTTE BY 1130 PM CDT...
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR
NORTH DAKOTA.
LAT...LON 4785 10062 4767 10064 4766 10067 4732 10067
4732 10075 4731 10075 4728 10103 4730 10106
4730 10116 4726 10122 4756 10142 4753 10168
4785 10175
TIME...MOT...LOC 0335Z 262DEG 30KT 4782 10163 4732 10096
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:40 PM CDT, 7 hours 56 minutes earlier.
Area forecast discussion, Jul 30, 2:40 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT WED JUL 30 2008 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAIN FOCUS FOR TODAYS FORECAST IS SEVERE WEATHER POTENTIAL FOR THIS AFTERNOON/TONIGHT. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH ANOTHER LOW/TROUGH FROM SOUTHEASTERN MONTANA THROUGH SOUTH CENTRAL MANITOBA. SURFACE DEWPOINTS IN THE 60S IN CENTRAL/EASTERN SOUTH DAKOTA AND HAVE MOVED INTO FAR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. H850 AND H925 ANALYSIS INDICATES DEVELOPING LOW LEVEL JET WHICH IS BRINGING HIGHER DEWPOINTS INTO LOW LEVELS IN SOUTHWEST/SOUTH CENTRAL NORTH DAKOTA. EXPECTING MOST FAVORABLE AREA OF THUNDERSTORM DEVELOPMENT OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON IN THE VICINITY OF SURFACE TROUGH THAT IS MOVING INTO FAR WESTERN NORTH DAKOTA. AS TEMPERATURES CLIMB INTO THE 90S...EXPECT CUMULUS DEVELOPMENT. OTHERWISE THERE IS A MID LEVEL CAP THAT IS EXPECTED TO WEAKEN AS THE AFTERNOON PROGRESSES. THERE IS ALSO A CHANCE OF ELEVATED THUNDERSTORMS IN ASSOCIATION WITH THE LOW LEVEL JET OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND INTO TONIGHT. ALSO A STRONG UPPER LEVEL SHORTWAVE EXPECTED TO MOVE INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND MOVE ACROSS THE STATE TONIGHT. EXPECT THUNDERSTORMS TO DEVELOP OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND CONTINUE EASTWARD INTO CENTRAL NORTH DAKOTA DURING THE EVENING AND MOVE INTO EASTERN NORTH DAKOTA AFTER MIDNIGHT. HAVE MENTIONED POSSIBLY SEVERE WITH HAIL AND STRAIGHT-LINE WINDS THE BIGGEST THREAT. HEAVY RAIN POSSIBLE IN SOME LOCALES. FOR THURSDAY...LINGERING PRECIP IN EASTERN COUNTIES POSSIBLE IN THE MORNING...OTHERWISE DRY HIGH PRESSURE MOVING IN FROM THE WEST AND EXPECT A CLEAR SKY THURSDAY NIGHT. ON FRIDAY SURFACE HIGH MOVES EAST INTO MINNESOTA AND A SURFACE LOW DEVELOPS ON THE FRONT RANGE OF THE ROCKIES AHEAD OF ANOTHER LOW/TROUGH MOVING IN FROM WESTERN CANADA. NORTH DAKOTA IS UNDER AN UPPER LEVEL RIDGE AHEAD OF THIS SYSTEM...BUT HAVE SLIGHT CHANCE OF THUNDER IN THE WEST NEAR THE SURFACE TROUGH. THE RIDGE BREAKS DOWN A BIT FRIDAY NIGHT AND HAVE SLIGHT CHANCES FRIDAY NIGHT FOR WHOLE FORECAST AREA. BETTER CHANCES OF THUNDERSTORMS ON SATURDAY AS WESTERN SHORTWAVE APPROACHES THE DAKOTAS AND THERE IS SOUTHWEST FLOW ALOFT WITH VORT ENERGY MOVING ACROSS THE REGION AND LOW LEVEL MOISTURE ADVECTION AHEAD OF THE DEVELOPING SURFACE TROUGH. .LONG TERM...SUNDAY THROUGH WEDNESDAY... AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD CONTINUES TO BE DEPICTED BY BOTH THE GFS AND ECMWF AS A LONG WAVE TROUGH/CLOSED UPPER LOW SLIDES ACROSS CENTRAL CANADA AND INTO THE HUDSON BAY REGION...EFFECTIVELY SHUNNING THE DEVELOPMENT OF ANY RIDGE ACROSS THE NORTH CENTRAL PLAINS TILL LATER IN THE WEEK. THUS WILL CONTINUE OFF AND ON CHANCES FOR THUNDER SUNDAY THROUGH WEDNESDAY AS HARD TO TIME AND PLACE EMBEDDED S/WV TROUGHS SLIDE ACROSS OUR LOCAL REGION. TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH WEDNESDAY. && .AVIATION... A SURFACE TROUGH OF LOW PRESSURE OVER EASTERN MONTANA THIS AFTERNOON WILL PUSH SLOWLY TO THE EAST INTO WESTERN ND BY EARLY THIS EVENING. THIS FEATURE IN COMBINATION WITH A SIGNIFICANT UPPER LEVEL TROUGH ADVECTING ACROSS SOUTH CENTRAL CANADA WILL TRIGGER THUNDERSTORM DEVELOPMENT ALONG THE SURFACE COLD FRONT AS IT PROGRESSES EAST. AT THIS TIME ANTICIPATE CONVECTIVE DEVELOPMENT WEST LATER THIS AFTERNOON/EARLY THIS EVENING SPREADING EAST THROUGHOUT THE REMAINDER OF THE EVENING AND OVERNIGHT. GENERALLY WILL SEE VFR FLIGHT CONDITIONS...WITH SHORT DURATION MVFR-IFR CIGS AND VIS IN THE HEAVIER TSRA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV/NH
Hazardous weather outlook, Jul 30, 4:26 AM CDT, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 426 AM CDT WED JUL 30 2008 NDZ017-031-032-040-043-310930- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND EARLY TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. HIGH AFTERNOON CAPES AND A WEAK CAP INDICATES POTENTIAL FOR SEVERE THUNDERSTORMS. IN ADDITION...THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH AND VERY HIGH CATEGORY THIS AFTERNOON. WINDS SHOULD BE BELOW RED FLAG WARNING CRITERIA...BUT CAUTION SHOULD BE USED TO PREVENT GRASSLAND FIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH TO VERY HIGH CATEGORIES ON THURSDAY. GUSTY WINDS COULD DEVELOP AS HIGH PRESSURE MOVES INTO THE AREA. THE GUSTY WINDS COULD APPROACH RED FLAG WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NDZ001>003-009>011-018>021-033>036-041-042-044>048-050-051-310930- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER- MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 426 AM CDT WED JUL 30 2008 /326 AM MDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-022-023-025-037-310930- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-STUTSMAN- 426 AM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS A SURFACE LOW PRESSURE TROUGH MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN CAN BE EXPECTED THROUGH THE WEEK WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 30, 7:00 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 9 N HAZEN 47.43N 101.62W
07/30/2008 E0.88 INCH MERCER ND TRAINED SPOTTER
THUNDERSTORM WIND GUSTS UP TO 60 MPH
&&
VJENSENLocal storm report, Jul 30, 7:05 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 1 SE HAZEN BAY RECREATI 47.50N 101.61W
07/30/2008 E60 MPH MERCER ND TRAINED SPOTTER
50 TO 60 MPH WIND GUSTS ACCOMPANIED BY PEA SIZED HAIL AND
VERY HEAVY RAIN.
0659 PM HAIL 17 W GARRISON 47.65N 101.78W
07/30/2008 E1.00 INCH MCLEAN ND LAW ENFORCEMENT
QUARTER SIZED HAIL.
&&
CH/VJLocal storm report, Jul 30, 7:21 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
721 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 3 NW COLEHARBOR 47.57N 101.27W
07/30/2008 E60 MPH MCLEAN ND TRAINED SPOTTER
DAMAGING WINDS OF 50 TO 60 MPH WERE ACCOMPANIED BY VERY
HEAVY RAIN AND PEA SIZED HAIL.
&&
CH/VJLocal storm report, Jul 30, 8:20 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 20 SW SURREY 48.03N 101.44W
07/30/2008 E1.00 INCH WARD ND BROADCAST MEDIA
PUBLIC REPORT OF QUARTER SIZED HAIL...RELAYED BY
BROADCAST MEDIA.
0741 PM TSTM WND GST 4 S BENEDICT 47.77N 101.08W
07/30/2008 E60 MPH MCLEAN ND BROADCAST MEDIA
ESTIMATED WIND GUSTS IN EXCESS OF 60 MPH.
&&
CH/VJLocal storm report, Jul 30, 9:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 12 W GARRISON 47.65N 101.68W
07/30/2008 E2.50 INCH MCLEAN ND BROADCAST MEDIA
VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS TOOK OUT
SKYLIGHTS IN HOUSE. PUBLIC REPORT...RELAYED BY BROADCAST
MEDIA.
&&
CH/NHLocal storm report, Jul 30, 10:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT WED JUL 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL GARRISON 47.65N 101.42W
07/30/2008 E1.25 INCH MCLEAN ND PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL ONGOING AT THE TIME OF
THE REPORT.
&&
CH/NHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:19 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 33 min |
| Jul 30, 7:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 50 min |
| Jul 30, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Jul 30, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 61 min |
| Jul 30, 8:27 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 63 min |
| Jul 30, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 38 min |
| Jul 30, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Renville, Ward | 66 min |
| Jul 30, 8:56 PM CDT | Areal Flood Advisory | BIS | McLean, Mountrail, Ward | 3 hr |
| Jul 30, 9:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 23 min |
| Jul 30, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 59 min |
| Jul 30, 9:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 19 min |
| Jul 30, 9:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mountrail, Ward | 60 min |
| Jul 30, 10:11 PM CDT | Tornado Warning | BIS | McLean | 34 min |
| Jul 30, 10:44 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 40 min |
| Jul 30, 10:56 PM CDT | Flash Flood Warning | BIS | McLean | 6 hr |
| Jul 30, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Jul 30, 11:17 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 28 min |
| Jul 30, 11:19 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer, Oliver | 111 min |
| Jul 30, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 67 min |
| Jul 30, 11:42 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 33 min |
| Jul 30, 11:45 PM CDT | Areal Flood Advisory | BIS | Burleigh, McLean, Morton, Oliver | 6 hr |
| Jul 31, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 60 min |
| Jul 31, 12:18 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 57 min |
| Jul 31, 12:28 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 32 min |
| Jul 31, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, McIntosh and 2 more | 59 min |
| Jul 31, 1:48 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Logan, McIntosh, Morton, Sioux | 57 min |
| Jul 31, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 31, 3:45 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 26 min |
| Jul 31, 3:53 PM CDT | Fire Weather Watch | BIS | Billings, Bowman, Golden Valley, McKenzie, Slope | 13 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.